Convexity of attainable sets of a class of dynamical systems
Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 59-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1979_18_a5,
author = {S. I. Suslov},
title = {Convexity of attainable sets of a class of dynamical systems},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {59--64},
year = {1979},
number = {18},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1979_18_a5/}
}
S. I. Suslov. Convexity of attainable sets of a class of dynamical systems. Diskretnyj analiz i issledovanie operacij, no. 18 (1979), pp. 59-64. http://geodesic.mathdoc.fr/item/DA_1979_18_a5/